# SDR AU981609

- Difficulty date: November 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 58
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Rod
- Part number: 1315534M
- Condition: Broken
- Location: Rt Mlg
- Component: 58
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) DURING RETRACTION CHECKS IN PERIODIC INSPECTION, THE RT LANDING GEAR INBOARD DOOR'S INBOARD ROD END SNAPPED AT THE TOP OF THE THREADED SECTION.  INVESTIGATION FOUND THAT INCORRECT SPACERS WERE FITTED CAUSING EXCESSIVE SIDE LOADS.
